# SDR FDEA202010242640

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD TO AFT FAIRING INBOARD ATTACH CLIP CRACKED AT NAC STA 298 RT.  REMOVED AND REPLACED SHEAR TIE, PER B767 SRM 51-40-02 & BOEING DWG 313T2310 REV B.
